MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA H FEMORAL STEMS; QUADRA STEM QUADRA LATERIZED HAP 12/14 S2

MEDACTA INTERNATIONAL SA QUADRA H FEMORAL STEMS; QUADRA STEM QUADRA LATERIZED HAP 12/14 S2
Model Number 01.12.032
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Aseptic loosening (4883)
Date of Event 04/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
At about 8 months from the primary, the patient came in presenting pain due to a confirmed loose stem and the cause is unknown.There were no indications of trauma.The surgeon revised the medacta stem and head to a competitor stem and head and revised the medacta flat pe hc liner d 36/e to a medacta double mobility hc liner d 28/dmc and converter.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 04 may 2026 stem: quadra-h 01.12.032 quadra stem quadra laterized hap 12/14 s2 (k082792) lot 174405: (b)(4) items manufactured and released on 15-dec-2017 expiration date: 28-nov-2022.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event during the period of review.Root cause: aseptic loosening is possible literature described adverse event after primary hip arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event and the investigation does not indicate any potential manufacturing related issue or systemic deficiency.

Brand Name
QUADRA H FEMORAL STEMS
Common Device Name
QUADRA STEM QUADRA LATERIZED HAP 12/14 S2
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25185337
Report Number3005180920-2026-00458
Device Sequence Number16115375
Product Code JDI
UDI-Device Identifier07630030802140
UDI-Public07630030802140
Combination Product (Y/N)N
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/28/2022
Device Model Number01.12.032
Device Lot Number174405
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/15/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexMale
Patient RaceWhite